Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 2327
Article:
Non-Overlapping Domain Decomposition via BURA Preconditioning of the Schur Complement
Authors:
by
Nikola Kosturski, Svetozar Margenov and Yavor Vutov
Link:
https://www.mdpi.com/2227-7390/10/13/2327
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.